# SDR ASAA2013051094765

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,137 hours, 7,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON DURING RECALL ON APPROACH, EXTINGUISHES WHEN MASTER CAUTION SYS IS RESET.  ACFT GROUNDED.  LT PACK/ZONE TEMP CONTROLLER BITE TESTS PASS. NO HISTORY 30 DAYS.  REF MM 21-51-00.  LT TEMP CONTROLLER LOGGED TCV FAULT.  TCV LIGHT RESET.
